I am allergic to sulfa drugs and had a severe reaction to nitrofurantoin after
taking 14 days. It occured a couple of days later.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 4 year daughter has been taking macrodantin for about 1-year now. She has developed a scaley condition on her scalp. Can this be a side effect?
1 answer • 11 Mar 2010
I'm allergic to sulfa drugs and I find that certain foods give me problems like itching and scalding of the mouth and also will make my eyes ...
1 answer • 3 Feb 2011
... year... I have a rash on my neck, a stiff noisey neck when i turn it side to side... I am currently being tested for hepetitas, and have an ...
0 answers • 31 Jan 2013
I was hospitalized after taking Macrodantin so obviously will stay away from it but I wonder if there are drugs that contain it or similar chemicals ...
0 answers • 22 Aug 2013
I have had a 7 day course for a uti and had to take 100mg twice daily. Had terrible side effects, headaches, weak, aching arms and legs, fatigue, ...
0 answers • 12 Apr 2014